MathSciNet Relay Station
MathSciNet bibliographic data
MR342771 34C10
Stafford, R. A.; Heidel, J. W. A new comparison theorem for scalar Riccati equations. Bull. Amer. Math. Soc. 80 (1974), 754–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement